Automorphisms and derivations of U_q(sl_4^+)

Launois, Stephane and Lopes, Samuel A. (2007) Automorphisms and derivations of U_q(sl_4^+). Journal of Pure and Applied Algebra, 211 (1). pp. 249-264. ISSN 0022-4049. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jpaa.2007.01.003

Abstract

We compute the automorphism group of the q-enveloping algebra U-q(sl(+)(4)) of the nilpotent Lie algebra of strictly upper 4 triangular matrices of size 4. The result obtained gives a positive answer to a conjecture of Andruskiewitsch and Dumas. We also compute the derivations of this algebra and then show that the Hochschild cohomology group of degree I of this algebra is a free (left) module of rank 3 (which is the rank of the Lie algebra Sl(4)) over the center of U-q(sl(4)(+))

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Stephane Launois
Date Deposited: 03 Jun 2008 14:48
Last Modified: 29 Apr 2014 14:51
Resource URI: https://kar.kent.ac.uk/id/eprint/3156 (The current URI for this page, for reference purposes)
  • Depositors only (login required):